# SDR REXA2022062201286

- Difficulty date: June 14, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 33,706 hours, 23,318 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: SH67036600
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY EXIT DOOR AFT MICROSWITCH BRACKET HAS SUSPECTED CRACK ON LOWER SECTION.	PERFORMED CUT-OUT AND APPLIED DOUBLER. REF EA CRJ952-13352 REV IR 4/8/2022
